# SDR DXTA2016022306188

- Difficulty date: February 23, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N350QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800036
- Aircraft time: 9,139 hours, 6,103 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER RETRACTING GEAR, ALL THREE GEAR LIGHTS & UNLOCK LIGHT EXTINGUISHED.  APPROX THREE SECONDS LATER, LT GEAR LIGHT ILLUMINATED WITH NO RED UNLOCK LIGHT.  TOWER VERIFIED LT GEAR DID NOT RETRACT.   ADJUSTED LT MLG UPLOCK SWITCH IAW MM 32-60-00.  PERFORMED LG EXTENSION & RETRACTION CHECKS, CYCLED GEAR 15 TIMES IAW MM 32-30-00.  LG EXTENSION & RETRACTION CHECKED SATISFACTORY.
